SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
4.8/5
Product ID: 685582866
Secure Transaction
Frequently Bought Together
Description
SafrelAllergy Relief Medicine (600 Minitabs) Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Anita G.
Good experience, but the tracking updates could be better.
2 months ago
Rajesh P.
Customer service was outstanding when I had questions about the product.